# SDR VNAA2018091711102

- Difficulty date: September 16, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 34,683 hours, 34,543 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE AT FLIGHT LEVEL 190. THE FLAPS CURRENT POSITION WAS ZERO SETTING. ONCE ON THE GROUND THE CREW PERFORMED FIVE FULL EXTENSION/RETRACTION OF THE FLAPS WITH NO FAILURES. THE CAT II SYSTEM WAS DEFERRED.
